# SDR SWAA2022012427106

- Difficulty date: May 12, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 53,612 hours, 19,944 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR DECK MATERIAL DELAMEATED CENTER FLOOR IN FRONT OF DOOR THRESHOLD APPROX 4.0' BY 2.0' / R & R AFT CARGO FLOOR PANEL IAW M/M 25-52-10
